A nonparametric estimator for pairwise-interaction point processes

Peter J. Diggle, David J. Gates, Alyson Stibbard

Research output: Contribution to journalArticlepeer-review

34 Scopus citations


The paper develops a nonparametric estimator for the class of pairwise-interaction point processes. The estimator is based on an approximation in statistical physics due to Percus and Yevick, which relates the interaction function of a pairwise-interaction point process to its second-order statistics via an integral equation. The results of a simulation study are presented.

Original languageEnglish (US)
Pages (from-to)763-770
Number of pages8
Issue number4
StatePublished - Dec 1987
Externally publishedYes


  • Fourier method
  • Pairwise-interaction point process
  • Smoothing
  • Spatial point pattern

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Mathematics(all)
  • Statistics and Probability
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)


Dive into the research topics of 'A nonparametric estimator for pairwise-interaction point processes'. Together they form a unique fingerprint.

Cite this